RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 4, Pages 456–459 (Mi dan49753)  

COMPUTER SCIENCE

Recurrent algorithm of optimal estimation

J. A. Boguslavskiy

State Research Institute of Aviation Systems, Moscow

Full text: PDF file (349 kB)

Bibliographic databases:
UDC: 681.51.015
Presented: ֵ. ְ. װוהמסמג
Received: 07.09.1993

Citation: J. A. Boguslavskiy, “Recurrent algorithm of optimal estimation”, Dokl. Akad. Nauk, 337:4 (1994), 456–459

Citation in format AMSBIB
\Bibitem{Bog94}
\by J.~A.~Boguslavskiy
\paper Recurrent algorithm of optimal estimation
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 4
\pages 456--459
\mathnet{http://mi.mathnet.ru/dan49753}
\zmath{https://zbmath.org/?q=an:0864.93089}


Linking options:
  • http://mi.mathnet.ru/eng/dan49753
  • http://mi.mathnet.ru/eng/dan/v337/i4/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020